# SDR CA970820006

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Condition: Defective
- Location: Rh Forward Cable
- Part time: 2,214 hours
- Component: 74060616
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON APPLYING TAKEOFF POWER THE RIGHT HAND ENGINE DID NOT PRODUCE FULL POWER. TAKEOFF ABORTED. INVESTIGATION FOUND THAT THE PAL NUTS THAT HOLD THE POWER CABLE AGAINST THE ROD END HAD BACKED OFF. NUTS AND PAL NUTS ADJUSTED AND TORQUED.
